# SDR DXTA200601469

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 4,660 hours, 2,846 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 300511032
- Part serial: 021538800229
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION LOW FUEL ONE AND TWO LIGHTS CAME ON.  FOLLOWED BY APU FAULT LIGHT (APU MASTER WAS OFF).  CABIN LOST PRESSURE. LOW FUEL LIGHTS WERE INTERMITTENT. DURING OUR DESCENT BACK INTO BTV, OIL PRESSURE GAUGE ON LEFT ENGINE ROLLED DOWN TO 14 PSI.  OIL PRESSURE LIGHT DID NOT COME ON.  AFTER SHUTDOWN, OBSERVED A LARGE QUANTITY OF WATER DRAINING OUT OF THE BELLY DRAIN BETWEEN WING LEADING EDGES.  REMOVED LT ENG OIL PRESSURE TRANSMITTER P/N: 30051103-2 S/N NR 021538800229.  INSTALLED NEW TRANSMITTER P/N NR 3051103-2 S/N NR 051533800163 IAW FALCON 2000 M/M 28-50-00 21-30-21-302 AND HONEYWELL CFE 738 LMM 79-30-01.  ALL EFFECTED SYSTEMS OPS CHECK NORMALLY, NO CODES SHOWN ON ANY ONBOARD MX COMPUTERS.
